# SDR GLBA2003070

- Difficulty date: June 1, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N247UE
- Make and model: Beech 1900
- Aircraft serial: 247UE
- Aircraft time: 14,997 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Condition: Dirty
- Location: Pres Controller
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE.  CLEANED PRESSURE CONTROLLER FILTER, OPS CHECK GOOD.
